# SDR DLM88970525

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fuse Holder
- Condition: Loose
- Location: Nr 2
- Component: 4034234902
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON TOUCHDOWN, C/B POPPED ELECTRICAL FUMES IN COCKPIT AT GATE FOUND DFGC-1 POPPED, RESET IT POPPED W/FUMES.  FOUND F/O FMA F2 FUSEHOLDER LOOSE SHORTING TO GROUND.
